Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 4, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Mar 2, 2008, 4:07 PM CST for Madison County, Warren County, Iowa. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 4:07 PM CST (22:07 UTC)
- Expired
- Mar 3, 2008, 2:57 PM CST
- In force
- 23 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Madison County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River near Norwalk (NRWI4). The gauge peaked at 20.45 ft at Mar 4, 2008, 2:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05486000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 022207 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 407 PM CST SUN MAR 02 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE NORTH RIVER... .SIGNIFICANT SNOWMELT HAS PRODUCED RAPID RISES ON THE NORTH RIVER. THIS WILL PRODUCE MINOR FLOODING ALONG THE NORTH RIVER THROUGH IAC121-181-032207- /O.NEW.KDMX.FL.W.0004.080302T2207Z-080305T0532Z/ /NRWI4.1.ER.080302T2145Z.080303T1200Z.080304T0532Z.NO/ 407 PM CST SUN MAR 02 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE NORTH RIVER AT NORWALK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:15 PM SUNDAY THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 19.8 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. $$
4 follow-up statements
000 WGUS83 KDMX 030433 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1033 PM CST SUN MAR 02 2008 ...A FLOOD WARNING CONTINUES FOR THE NORTH RIVER... IAC121-181-040433- /O.EXT.KDMX.FL.W.0004.000000T0000Z-080306T0809Z/ /NRWI4.1.ER.080302T2134Z.080304T0000Z.080305T0809Z.NO/ 1033 PM CST SUN MAR 02 2008 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NORTH RIVER AT NORWALK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:15 PM SUNDAY THE STAGE WAS ESTIMATED AT 18.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 20.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. $$
000 WGUS83 KDMX 031033 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 433 AM CST MON MAR 03 2008 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...MIDDLE RIVER...NORTH RIVER...RACCOON RIVER...SOUTH RIVER... .RAPID SNOWMELT OVER THE WEEKEND...COMPOUNDED BY MODERATE RAINS ON SUNDAY...HAVE PUSHED MANY LOCATIONS IN THE LOWER RACCOON RIVER AND DES MOINES RIVER BASINS ABOVE FLOOD STAGE. MOST OF THE AFFECTS ON THE RACCOON RIVER ARE FROM VAN METER INTO DES MOINES...AND BELOW SAYLORVILLE RESERVOIR ALONG THE DES MOINES RIVER. IAC181-041033- /O.EXT.KDMX.FL.W.0006.000000T0000Z-080304T1228Z/ /AKWI4.3.ER.080302T2231Z.080303T0200Z.080303T1228Z.NR/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH RIVER AT ACKWORTH. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM MONDAY THE STAGE WAS 30.3 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. $$ IAC179-041032- /O.CON.KDMX.FL.W.0011.000000T0000Z-000000T0000Z/ /OTMI4.1.ER.080303T1010Z.080304T1200Z.000000T0000Z.NO/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM MONDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 11.0 FEET BY TUESDAY MORNING. $$ IAC049-153-041032- /O.EXT.KDMX.FL.W.0008.000000T0000Z-080306T1942Z/ /VNMI4.1.ER.080303T0015Z.080304T1200Z.080305T1942Z.NO/ 433 AM CST MON MAR 03 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. $$ IAC153-041032- /O.EXT.KDMX.FL.W.0009.080303T1023Z-080307T2229Z/ /DMWI4.1.RS.080303T0358Z.080303T0430Z.080306T2229Z.NO/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM MONDAY THE STAGE WAS 34.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ IAC153-041032- /O.EXT.KDMX.FL.W.0010.080303T1023Z-080307T1200Z/ /DEMI4.1.ER.080303T0517Z.080304T0600Z.080306T1200Z.NO/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:30 AM MONDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. $$ IAC121-181-041032- /O.EXT.KDMX.FL.W.0004.000000T0000Z-080306T0112Z/ /NRWI4.1.ER.080302T2134Z.080304T0000Z.080305T0112Z.NO/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH RIVER AT NORWALK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE ESTIMATED STAGE WAS 20.5 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE TO AROUND 21 FEET BEFORE FALLING BELOW FLOOD STAGE TUESDAY EVENING. $$ IAC121-181-041032- /O.EXT.KDMX.FL.W.0005.000000T0000Z-080304T1703Z/ /IDNI4.1.ER.080302T2233Z.080303T1200Z.080303T1703Z.NO/ 433 AM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE MIDDLE RIVER AT INDIANOLA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM MONDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING. $$
000 WGUS83 KDMX 031807 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1207 PM CST MON MAR 03 2008 ...THE FLOOD WARNING FOR THE NORTH RIVER HAS BEEN CANCELLED... IAC121-181-040607- /O.CON.KDMX.FL.W.0004.080302T2145Z-080305T1215Z/ /NRWI4.1.IC.080302T2134Z.080304T1200Z.080304T1215Z.NO/ 1207 PM CST MON MAR 03 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE NORTH RIVER AT NORWALK. * AT 11 AM MONDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE...AND NO ADDITIONAL FLOODING IS FORECAST AT THIS TIME. $$
000 WGUS83 KDMX 032057 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 257 PM CST MON MAR 03 2008 ...A FLOOD WARNING CONTINUES FOR THE MIDDLE RIVER...NORTH RIVER... RACCOON RIVER...SOUTH RIVER... .INSERT BASIS SECTION HERE (OPTIONAL) IAC049-153-042057- /O.EXT.KDMX.FL.W.0008.000000T0000Z-080306T1525Z/ /VNMI4.1.ER.080303T0015Z.080304T0000Z.080305T1525Z.NO/ 257 PM CST MON MAR 03 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 PM MONDAY THE STAGE WAS 17.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. $$ IAC153-032127- /O.CAN.KDMX.FL.W.0009.000000T0000Z-080307T2229Z/ /DMWI4.1.RS.080303T0358Z.080303T1400Z.080303T1721Z.NO/ 257 PM CST MON MAR 03 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * AT 2:00 PM MONDAY THE STAGE WAS 31.2 FEET. * FELL BELOW FLOOD STAGE AT 11:21 AM MONDAY. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.3 FEET BY TUESDAY MORNING. $$ IAC181-042056- /O.EXT.KDMX.FL.W.0006.000000T0000Z-080304T2135Z/ /AKWI4.3.ER.080302T2231Z.080303T0200Z.080303T2135Z.NR/ 257 PM CST MON MAR 03 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SOUTH RIVER AT ACKWORTH. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 PM MONDAY THE STAGE WAS 27.1 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY AFTERNOON. $$ IAC121-181-032127- /O.CAN.KDMX.FL.W.0004.000000T0000Z-080305T1215Z/ /NRWI4.N.IC.080302T2134Z.000000T0000Z.000000T0000Z.NO/ 257 PM CST MON MAR 03 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE NORTH RIVER AT NORWALK. * AT 2:15 PM MONDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.5 FEET WEDNESDAY EARLY AFTERNOON. $$ IAC121-181-032127- /O.CAN.KDMX.FL.W.0005.000000T0000Z-080304T1703Z/ /IDNI4.1.ER.080302T2233Z.080303T0900Z.080303T1322Z.NO/ 257 PM CST MON MAR 03 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE MIDDLE RIVER AT INDIANOLA. * AT 2:00 PM MONDAY THE STAGE WAS 18.6 FEET. * FELL BELOW FLOOD STAGE AT 7:22 AM MONDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Mar 2, 2:48 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 2, 2:48 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 248 PM CST SUN MAR 2 2008 .DISCUSSION... SURFACE LOW PRESSURE OVER WEST CENTRAL IOWA WITH WARM FRONT EXTENDING EASTWARD THROUGH CENTRAL AND SOUTHEAST IOWA AND A COLD FRONT EXTENDING TO THE SOUTH. TEMPERATURES HAVE BECOME QUITE MILD IN THE WARM SECTOR WITH READINGS IN THE LOW TO MID 60S AND DEWPOINTS PUSHING INTO THE 50S. AIRMASS BEGINNING TO BECOME UNSTABLE IN THE WARM SECTOR AHEAD OF THE COLD FRONT. GOOD CONVERGENCE IS EXPECTED NEAR THE COLD FRONT AS IS SWINGS SOUTHEAST THIS AFTERNOON AND EARLY EVENING. THIS SHOULD BE ENOUGH TO SPARK OFF A FEW THUNDERSTORMS OVER SOUTH CENTRAL IOWA WITH A FEW POSSIBLY BECOMING SEVERE. INCREASING CLOUDS AND A LINGERING SNOW FIELD MAY LIMIT THE POTENTIAL TO A DEGREE. THE PRIMARY FOCUS FOR THE FORECAST WILL BE TONIGHT WHEN THE BULK OF THE PRECIPITATION IS EXPECTED TO OCCUR. BESIDES THE SFC COLD ADVECTION ASSOCIATED WITH THE COLD FRONT...THE PRIMARY COLD ADVECTION OCCURS FROM 900-925 MB WITH A WARM LAYER REMAINING ABOVE THIS FOR SEVERAL MORE HOURS. THIS WILL CREATE PRECIPITATION TYPE CONCERNS DURING THE PERIOD WITH A TRANSITION FROM RAIN TO SLEET TO SNOW EXPECTED FROM NORTHWEST TO SOUTHEAST. FREEZING RAIN IS NOT A PRIMARY CONCERN AT THE MOMENT FOR A COUPLE OF REASONS. FIRST THE MILD TEMPERATURES TODAY HAVE WARM GROUND TEMPERATURES AND SECOND ARE SURFACE TEMPERATURES WILL LIKELY BE AT OR ABOVE FREEZING PRIOR TO THE TRANSITION TO SLEET AND SNOW. ANY PRECIPITATION THAT DOES OCCUR WILL BE CONVECTIVE DURING MUCH OF THE EVENT. DESPITE THIS...DO NOT EXPECT WARNING CRITERIA WINTER PRECIPITATION TO OCCUR DUE TO THE PROGRESSIVE NATURE OF THE SYSTEM AND THE DELAY OF TRANSITION TO SNOW. THE TRANSITION TIMEFRAME TO ALL SNOW LOOKS TO BE AROUND MIDNIGHT FROM WATERLOO TO DES MOINES TO CORNING. A COLD AND BREEZY MONDAY CAN BE EXPECTED IN THE WAKE OF THE SYSTEM WITH LIGHT SNOW LINGERING EARLY OVER THE FAR SOUTHEAST. THE UPPER LOW PASSING TO THE SOUTHEAST AND THROUGH THE LOWER MISSISSIPPI VALLEY IS FORECAST TO REMAIN JUST FAR ENOUGH SOUTH TO NOT AFFECT THE AREA THOUGH CONTINUES TO LOOK LIKE A PRIME SEVERE WEATHER PRODUCER THROUGH THE SOUTHERN PLAINS. A CLIPPER DROPS SOUTHEAST THROUGH THE NORTHWEST FLOW TUESDAY NIGHT AND WEDNESDAY AND WILL BRING LOW CHANCES FOR SNOW. THE NEXT WAVE OF COLD AIR TO DROP SOUTH WILL MOVE THROUGH LATE THURSDAY AND THURSDAY NIGHT WITH THE LONG WAVE TROUGH SETTLING INTO THE CENTRAL AND NORTHERN PLAINS. IT WILL BE QUITE COOL ON FRIDAY BEFORE A WARMING TREND FOR THE WEEKEND WITH A TRANSITION TO ZONAL FLOW. && .HYDROLOGY... BASINS BETWEEN DSM AND OTM HAVE SNOW WATER EQUIVALENTS OF 2-4 INCHES BASED ON NOHRSC ESTIMATES THIS MORNING AND HAS GREATLY DECREASED WITH ACCELERATED MELTING TODAY. SOME ICE JAMMING IS EXPECTED IN ADDITION TO SNOW MELT RISES AND EXPECTED RAINFALL THIS EVENING. WILL CONTINUE MENTION IN THE HWO REGARDING CHARITON...S SKUNK AND DES RIVER TRIBS IN THESE AREAS. COULD BE PLENTY OF STANDING WATER TOO THAT HAS DIFFICULTY DRAINING DUE TO FULL SNOWPACKED DITCHES. && .AVIATION...02/18Z LOTS OF LOW LEVEL MOISTURE IS STREAMING NORTH AHEAD OF COLD FRONT...BUT IT IS SHALLOW. AFTER LONG TRACK OVER MELTING SNOW ...IT IS PRODUCING LOW CLOUDS AND FOG IN NRN IA...WITH IFR CONDITIONS. DRIZZLE AND LIGHT RAIN ARE EXPECTED TO DEVELOP THROUGH THE AFTERNOON INTO EARLY EVENING...PROLONGING IFR IN NORTH. FARTH S...SHOWERS OR THUNDERSTORMS ARE EXPECTED TO DEVELOPED SE OF KDSM...WITH MVFR ASSOCIATED. AFTER THE FRONT...MAINLY 03Z-09Z A BAND OF SNOW WILL SPREAD EWD ACROSS CENTRAL IA PRODUCING IFR CIGS AND VISIBILITIES. MVFR FOLLOWING THEN CLEARING MON MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES... WINTER WX ADVY TONIGHT 00Z-12Z -CERRO GORDO-WRIGHT-FRANKLIN- CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE- BOONE-AUDUBON-GUTHRIE- WINTER WX ADVY TONIGHT 03Z-12Z -BLACK HAWK-BUTLER- BREMER-HARDIN-GRUNDY-STORY-MARSHALL-DALLAS-POLK-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR- WINTER WX ADVY TONIGHT 06Z-15Z - TAMA-JASPER-POWESHIEK-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- && AVIATION...JUNGBLUTH SHORT TERM/LONG TERM...DONAVON
Hazardous weather outlook, Mar 2, 11:00 AM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1100 AM CST SUN MAR 2 2008 IAZ004>007-015-016-023-024-033-031100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS- HUMBOLDT-SAC- 1100 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT RAIN WILL CHANGE TO LIGHT SNOW DURING THE LATE AFTERNOON AND EVENING HOURS. ACCUMULATIONS SHOULD VARY FROM A DUSTING TO TWO INCHES BEFORE THE PRECIPITATION ENDS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ017-025>028-034>038-044>049-057>060-070>072-081-082-092-031100- CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-ADAMS- UNION-TAYLOR- 1100 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST...CENTRAL AND NORTHEAST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN DURING THE LATE AFTERNOON WILL MIX WITH SLEET...AND THEN CHANGE TO ALL SNOW THIS EVENING. ACCUMULATIONS SHOULD VARY FROM TWO TO FOUR INCHES...BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE. MOST OF THE SNOW WILL FALL IN JUST A FEW HOURS. WITH BRISK NORTHWEST WINDS AT SPEEDS OF 15 TO 30 MPH...VISIBILITIES MAY BE REDUCED TO A HALF MILE OR LESS DURING THE PERIODS OF MORE INTENSE SNOW. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS ARE ALWAYS APPRECIATED AND ENCOURAGED. IAZ039-050-061-062-073>075-083>086-093>097-031100- BLACK HAWK-TAMA-JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE- LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1100 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN AND EASTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR AREAS SOUTH OF I-80...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH POTENTIAL FOR DAMAGING WINDS OR LARGE HAIL. LATER IN THE EVENING...RAIN WILL MIX WITH SLEET AND SNOW...AND THEN CHANGE TO ALL SNOW AFTER MIDNIGHT. ACCUMULATIONS SHOULD VARY FROM ONE TO TWO INCHES...BUT LOCALLY HIGHER AMOUNTS MAY OCCUR. MOST OF THE SNOW WILL FALL IN JUST A FEW HOURS...REDUCING VISIBILITY AND CAUSING SLICK CONDITIONS. IN ADDITION...WARM TEMPERATURES AGAIN TODAY ARE CAUSING SNOW MELT...SO SMALL STREAMS AND TRIBUTARIES MAY REACH BANK FULL. LOCALIZED MINOR FLOODING MAY OCCUR DUE TO PONDING OF WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR A SHORT TIME LATE THIS AFTERNOON AND EARLY THIS EVENING...AND SNOWFALL REPORTS ARE ALWAYS APPRECIATED AND ENCOURAGED. JUNGBLUTH
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:21 AM CST | Winter Weather Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 36 more | 24 hr |
| Mar 2, 1:23 PM CST | River Flood Warning | DMX | Lucas | 5 days |
| Mar 2, 4:26 PM CST | River Flood Warning | DMX | Madison, Warren | 23 hr |
| Mar 2, 4:36 PM CST | Flash Flood Warning | DMX | Story | 6 hr |
| Mar 2, 4:54 PM CST | River Flood Warning | DMX | Warren | 27 hr |
| Mar 2, 5:39 PM CST | River Flood Warning | DMX | Appanoose, Wayne | 25 hr |
| Mar 2, 5:47 PM CST | River Flood Warning | DMX | Dallas, Polk | 32 hr |
| Mar 2, 5:59 PM CST | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Black Hawk, Boone, Clarke and 23 more | 12 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.